THE NONDETERMINISTIC FINITE AUTOMATON WHOSE GTB-FAMILY IS RECOGNIZABLE

WANG CHUAN-HONG

Journal of System Science and Mathematical Science Chinese Series ›› 1988, Vol. 8 ›› Issue (4) : 341-345.

PDF(258 KB)
PDF(258 KB)
Journal of System Science and Mathematical Science Chinese Series ›› 1988, Vol. 8 ›› Issue (4) : 341-345. DOI: 10.12341/jssms08520
论文

THE NONDETERMINISTIC FINITE AUTOMATON WHOSE GTB-FAMILY IS RECOGNIZABLE

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 1988, 8(4): 341-345 https://doi.org/10.12341/jssms08520

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(258 KB)

Accesses

Citation

Detail

Sections
Recommended

/